# SDR GAYA201808150001

- Difficulty date: August 6, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N520DF
- Make and model: Cessna 525
- Aircraft serial: 5250154
- Aircraft time: 7,636 hours, 6,532 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 991202010
- Part serial: NSN
- Condition: Loose
- Location: Rt Wing
- Part time: 7,636 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

RIGHT FUEL CAP LEAKED DURING TAKEOFF ROLL DUE TO LOOSE TENSION.
